Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anti Psychotics for Insomnia and ?

Posted by DanielJ on October 21, 2003, at 7:28:30

In reply to Re: Anti Psychotics for Insomnia and ? DanielJ, posted by galkeepinon on October 20, 2003, at 20:25:55

Hi Gal,
What I meant by symptoms of psychosis was hallucinations and delusions etc. and of course this could be a bad thing. We are all just trying to hang in there and make it through another day. A few years ago I had tremors and insomnia. An MD prescribed Tranxene and Halcyon which probably would have been OK for someone else but it made me angry and explosive. After 2 months he figured out hypoglycemia (low blood sugar) was the problem and discontinued the drugs. Years later I found out Diet Coke was causing the tremors etc. (nutra sweet). I gave up diet soft drinks for 2 weeks and my low blood sugar symptoms disappeared. I still drink regular coke today 7 years after symptoms disappeared but I do not drink anything with nutra sweet or eat diet cookies etc.
I guess if a person experienced strange and bizarre effects from any medication, they should get right back to their Dr. and let them know what is happening so changes could be made. See Ya Dan J.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DanielJ thread:271133
URL: http://www.dr-bob.org/babble/20031021/msgs/271378.html